Texas, 2005

Hail in Texas, April 26, 2005

April 26, 2005 · NWS SHV · 1 event in 1 county or zone

1 hail, as filed by the National Weather Service.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
1

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before the first event at Apr 25, 10:35 PM CST, 2 hours 5 minutes earlier.

Area forecast discussion, Apr 25, 10:35 PM CST, 2 hours 5 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE SHREVEPORT LA
1135 PM CDT MON APR 25 2005

.DISCUSSION...

ZONE UPDATE JUST SENT TO ADD NEW SVR WATCH #204 FOR EXTREME
NE TX/SE OK/SW AR...AND EXTREME NW LA.  UPPED POPS TO 70 FAR NORTHERN
ZONES...AND LOWERED POPS TO HIGH CHANCE FOR LFK GROUP.  ALSO BUMPED UP MINS A
TAD OVER THE WESTERN HALF AS FRONT SHOULD BE A TAD SLOWER GETTING TO E TX
UNTIL LATE...AND LOW CLOUDS WILL CONTINUE TO DEVELOP OVERNIGHT.  NO OTHER
CHANGES.

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  58  73  50  80 /  60  20   0   0
MLU  57  74  47  80 /  60  30   0   0
DEQ  53  72  39  79 /  70   0   0   0
TXK  56  71  48  78 /  70   0   0   0
ELD  57  72  47  79 /  60  20   0   0
TYR  57  72  50  80 /  60   0   0   0
GGG  58  74  48  80 /  60   0   0   0
LFK  60  77  48  82 /  50  20   0   0

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...NONE.
LA...NONE.
OK...NONE.
TX...NONE.

&&

15
Hazardous weather outlook, Apr 25, 11:00 AM CST, 13 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SHREVEPORT LA
1200 PM CDT MON APR 25 2005

ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-TXZ096-
097-108>112-124>126-136>138-149>153-165>167-261100-
ANGELINA-BIENVILLE-BOSSIER-BOWIE-CADDO-CALDWELL-CAMP-CASS-CHEROKEE-
CLAIBORNE-COLUMBIA-DE SOTO-FRANKLIN-GRANT-GREGG-HARRISON-HEMPSTEAD-
HOWARD-JACKSON-LA SALLE-LAFAYETTE-LINCOLN-LITTLE RIVER-MARION-
MCCURTAIN-MILLER-MORRIS-NACOGDOCHES-NATCHITOCHES-NEVADA-OUACHITA-
PANOLA-RED RIVER LA-RED RIVER TX-RUSK-SABINE LA-SABINE TX-
SAN AUGUSTINE-SEVIER-SHELBY-SMITH-TITUS-UNION AR-UNION LA-UPSHUR-
WEBSTER-WINN-WOOD-
1200 PM CDT MON APR 25 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST OKLAHOMA...NORTHEAST
TEXAS...SOUTHWEST ARKANSAS...NORTHWEST...AND NORTH CENTRAL LOUISIANA.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

AN UPPER LEVEL DISTURBANCE WILL APPROACH THE FOUR STATE AREA
THIS AFTERNOON AND MOVE THROUGH THE REGION OVERNIGHT...RESULTING
IN SCATTERED SHOWERS AND THUNDERSTORMS THIS AFTERNOON AND
TONIGHT. SOME OF THESE STORMS COULD BECOME SEVERE...MAINLY TONIGHT
AND OVER SOUTHEAST OKLAHOMA AND EAST TEXAS.  LARGE HAIL AND DAMAGING
WINDS WILL BE THE MAIN THREATS. HOWEVER...AN ISOLATED TORNADO OR TWO
CANNOT BE RULED OUT.  ACTIVATION MAY BE NEEDED DURING THIS PERIOD.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF EMERGENCY MANAGERS...SKYWARN NETWORKS...AND STORM
SPOTTERS...MAY POSSIBLY BE NEEDED BY THIS EVENING.

VII

In the hours before

Local storm report, Apr 25, 11:26 PM CST, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1226 AM CDT TUE APR 26 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1150 PM     HAIL             VALLIANT                34.00N 95.09W
04/25/2005  2.00 INCH        MCCURTAIN          OK   LAW ENFORCEMENT

&&

17

The radar

The Shreveport radar (KSHV), 131 km away, was scanning. The volume nearest the first event began at 06:41 UTC.

Open the radar archive at this moment

Event by event

1 hail. Local standard time, as filed.

Hail, Camp

When
April 26, 12:40 AM CST
Where
Camp County, 7 mi W of Pittsburg
Measured
1 in hail
Reported by
LAW ENFORCEMENT
Coordinates
33.000, -95.083

Hail fell in the community of Leesburg.

What these are

Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Texas in 2005Every state in 2005This day in weather historyWarnings in Texas, April 2005

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5481120.